American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information
View Article: PDF

[2] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents
View Article: PDF

[3] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information
View Article: PDF

[4] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[5] S. Favorov. Bohr and Besicovitch almost periodic discrete sets and quasicrystals. Proc. Amer. Math. Soc. 140 (2012) 1761-1767. MR 2869161.
Abstract, references, and article information
View Article: PDF

[6] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information
View Article: PDF

[7] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alexander Barvinok. Computing the Ehrhart quasi-polynomial of a rational simplex. Math. Comp. 75 (2006) 1449-1466. MR 2219037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. J. Gardner and P. Gronchi. A Brunn-Minkowski inequality for the integer lattice. Trans. Amer. Math. Soc. 353 (2001) 3995-4024. MR 1837217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Winfried Bruns and Joseph Gubeladze. Polytopal linear retractions. Trans. Amer. Math. Soc. 354 (2002) 179-203. MR 1859031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John D. Hobby. A natural lattice basis problem with applications. Math. Comp. 67 (1998) 1149-1161. MR 1458222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information
View Article: PDF

[14] Stefan Chaładus. On the densest lattice packing of centrally symmetric octahedra . Math. Comp. 58 (1992) 341-345. MR 1094941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jonathan Block and Shmuel Weinberger. Aperiodic tilings, positive scalar curvature, and amenability of spaces . J. Amer. Math. Soc. 5 (1992) 907-918. MR 1145337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1